On the Krieger-Araki-Woods ratio set

Gavin Brown, Anthony H. Dooley, Jane Lake

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-13
JournalTohoku Mathematical Journal
Volume47
Issue number1
Publication statusPublished - 1995

Cite this

Brown, G., Dooley, A. H., & Lake, J. (1995). On the Krieger-Araki-Woods ratio set. Tohoku Mathematical Journal, 47(1), 1-13.

On the Krieger-Araki-Woods ratio set. / Brown, Gavin; Dooley, Anthony H.; Lake, Jane.

In: Tohoku Mathematical Journal, Vol. 47, No. 1, 1995, p. 1-13.

Research output: Contribution to journalArticle

Brown, G, Dooley, AH & Lake, J 1995, 'On the Krieger-Araki-Woods ratio set', Tohoku Mathematical Journal, vol. 47, no. 1, pp. 1-13.
Brown G, Dooley AH, Lake J. On the Krieger-Araki-Woods ratio set. Tohoku Mathematical Journal. 1995;47(1):1-13.
Brown, Gavin ; Dooley, Anthony H. ; Lake, Jane. / On the Krieger-Araki-Woods ratio set. In: Tohoku Mathematical Journal. 1995 ; Vol. 47, No. 1. pp. 1-13.
@article{4ee70654b9394531b36b214bef9f1c81,
title = "On the Krieger-Araki-Woods ratio set",
author = "Gavin Brown and Dooley, {Anthony H.} and Jane Lake",
year = "1995",
language = "English",
volume = "47",
pages = "1--13",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "1",

}

TY - JOUR

T1 - On the Krieger-Araki-Woods ratio set

AU - Brown, Gavin

AU - Dooley, Anthony H.

AU - Lake, Jane

PY - 1995

Y1 - 1995

UR - http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&page=past&handle=euclid.tmj

M3 - Article

VL - 47

SP - 1

EP - 13

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 1

ER -